Hydraulics of Gravity Wells in Sloping Sands

by M.S. Hantush,

Serial Information: Journal of the Hydraulics Division, 1962, Vol. 88, Issue 4, Pg. 1-15

Document Type: Journal Paper

Discussion: DataNotAvailable (See full record)
Closure: (See full record)


Approximate partial differential equation is developed for flow of groundwater through water-table aquifer resting on sloping impermeable bed; equation is integrated to obtain analytical expressions for draw-down distribution around wells completely penetrating water-bearing medium; aquifer may be infinite in area or it may be bounded on one side by fairly straight and effectively long section of stream that cuts completely through aquifer; solutions presented in forms amenable to simple computation.

Subject Headings: Wells (water) | Hydraulics | Slopes | Sandy soils | Aquifers | Groundwater flow | Water flow | Flow distribution | Differential equations | Water table

Services: Buy this book/Buy this article


Return to search